# SDR F3LA00070

- Difficulty date: April 16, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 INSPECTION, FOUND FRAME CRACKED IN RADIUS FORWARD OF E/E BAY DOOR AT BS 294.5, STRINGER 23R.  MAINTENANCE REMOVED DAMAGED SHEAR TIE, FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE PER SRM 53-10-4.  (M)
